Professor Chenggui Yuan
Telephone: (01792) 602228
Room: Office - 340
Third Floor
Computational Foundry
Bay Campus


  1. & New regularity of kolmogorov equation and application on approximation of semi-linear spdes with Hölder continuous drifts. Communications on Pure & Applied Analysis 18(1), 341-360.
  2. & Strong convergence of a tamed theta scheme for NSDDEs with one-sided Lipschitz drift. Applied Mathematics and Computation 338, 607-623.
  3. & The Numerical Invariant Measure of Stochastic Differential Equations With Markovian Switching. SIAM Journal on Numerical Analysis 56(3), 1435-1455.
  4. & Invariant Measures for Path-Dependent Random Diffusions. ArXiv: 1706.05638
  5. & Asymptotic Analysis for Functional Stochastic Differential Equations. Springer.

See more...


  • MA-D00 Mathematics Masters Dissertation

    A research project selected from an area of expertise of a member of staff in the Department of Mathematics. It will enable the students to develop an enquiring, analytical critical and creative approach to problem identification and solution. The project will typically focus on a subject area related to one of the taught modules in the MSc scheme.

  • MA-M72 Black-Scholes Theory

    This module serves as an introduction to the theory of Black-Scholes in continuous time. Special attention is paid to the theory of Ito's integration, stochastic differential equations, Ito's formula and application of the Ito calculus to value the options.

  • MA-M92 Itô Calculus and Stochastic Differential Equations

    This module serves as an introduction to stochastic calculus for Brownian motion. The module is designed in an intuitive (but rigorous) manner to enable students to grasp the essence of this modern topic. Examples arising from mathematical finance are included.


  • Stochastic Analysis and Applications to reliability (current)

    Student name:
    Other supervisor: Prof Jiang-Lun Wu
  • Parameter estamite for path-distribution dependent SDEs (current)

    Student name:
    Other supervisor: Prof Jiang-Lun Wu
  • Large deviations and central limit theorem for stochastic differential equations with infinite memory (current)

    Student name:
    Other supervisor: Dr Andrew Neate
  • Modelling direct biotic interactions with a focus on filamentous fungi (awarded 2018)

    Student name:
    Other supervisor: Dr Lloyd Bridge
    Other supervisor: Dr Mike Fowler